Bounded Deformations of $\large\boldsymbol{(\epsilon,\delta)}$-Log Canonical Singularities

J. Math. Sci. Univ. Tokyo
Vol. 27 (2020), No. 1, Page 1-28.

Han, Jingjun; Liu, Jihao; Moraga, Joaquín
Bounded Deformations of $\large\boldsymbol{(\epsilon,\delta)}$-Log Canonical Singularities
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

In this paper we study $(\epsilon,\delta)$-lc singularites, i.e. $\epsilon$-lc singularities admitting a $\delta$-plt blow-up. We prove that $n$-dimensional $(\epsilon,\delta)$-lc singularities are bounded up to a deformation, and $2$-dimensional $(\epsilon,\delta)$-lc singularities form a bounded family. Furthermore, we give an example which shows that $(\epsilon,\delta)$-lc singularities are not bounded in higher dimensions, even in the analytic sense.

Keywords: Klt singularities, deformations, log discrepancies, bounded families, plt blow-up.

Mathematics Subject Classification (2010): Primary 14E30; Secondary 14B05.
Mathematical Reviews Number: MR4246623

Received: 2019-05-14